Asymptotics of the mild solution of awave equation in three-dimensional space driven by a general stochastic measure
DOI:
https://doi.org/10.17721/1812-5409.2019/4.2Анотація
We study the Cauchy problem for a wave equation in three-dimensional space driven by a general stochastic measure. Under some assumptions, we prove that the mild solution tends to zero almost surely as the absolute value of the spatial variable tends to infinity.
Key words: asymptotic behavior, stochastic measure, stochastic wave equation, mild solution, Besov space.
Pages of the article in the issue: 12 - 17
Language of the article: English
Посилання
KWAPIE´N, S.,WOYCZY´NSKI, W.A. (1992) Random Series and Stochastic Integrals: Single and Multiple. Boston: Birkh¨auser, 360 p.
MILLET, A., MORIEN, P.-L. (2000) On a stochastic wave equation in two space dimensions: regularity of the solution and its density. Stochastic Processes and their Applications. 86, p. 141–162.
RADCHENKO, V.N. (1997) On a definition of the integral of a random function, Theory of Probability and its Applications. 41, no. 3, p. 597–601.
BODNARCHUK, I.M. (2017) Wave equation with a stochastic measure. Theory of Probability and Mathematical Statistics. 94, p. 1–16.
BODNARCHUK, I.M., RADCHENKO, V.M. (2019) Wave equation in the plane driven by a general stochastic measure. Theory of Probability and Mathematical Statistics. 98, p. 73–90.
BODNARCHUK, I.M., RADCHENKO, V.M. (2019) Wave equation in three-dimensional space driven by a general stochastic measure, Teoriya Imovirnostei ta Matematychna Statystyka. 1(100), p. 43–59. (In Ukrainian)
BODNARCHUK, I.M., RADCHENKO, V.M. (2012) Asymptotic behavior of a solution of the heat equation with general stochastic measure. Scientific Herald of Yuriy Fedkovych Chemivtsi National University. Series: mathematics. 2, № 1, p. 7–11. (In Ukrainian)
BODNARCHUK, I. (2018) Asymptotics of the mild solution for the wave equation with a stochastic measure. Vesnik of Brest University. Series 4. Physics. Mathematics. № 2, p. 70–78. (In Russian)
BODNARCHUK, I. (2016) Asymptotic behavior of a mild solution of the stochastic heat equation. Bulletin of Taras Shevchenko National University of Kyiv. Maths. Mechanics. № (2)36, p. 40–42. (In Ukrainian)
RADCHENKO, V.M. (2012) Asymptotic behavior of a solution for the heat equation with a stochastic measure as t → ∞. Scientific Bulletin of Uzhhorod University. Series of Mathematics and Informatics. Iss. 23, № 1, p. 119–124. (In Ukrainian)
YANG, M., DUAN, J., KLOEDEN, P. (2011) Asymptotic behavior of solutions for random wave equations with nonlinear damping and white noise. Nonlinear Analysis: Real World Applications. Vol. 12, no 1, p. 464–478.
CHEN, L., DALANG, R.C. (2015) Moment bounds and asymptotics for the stochastic wave equation. Stochastic Processes and their Applications. Vol. 125, p. 1605–1628.
JIANG, Y., WANG, S., WANG, X. (2019) Asymptotics of the Solutions to Stochastic Wave Equations Driven by a Non-Gaussian L´evy Process. Acta Mathematica Scientia. 39, p. 731–746.
VLADIMIROV, V.S. (1981) Equations of mathematical physics. Moscow: Nauka, 512 p. (In Russian)
RADCHENKO, V. (2009) Mild solution of the heat equation with a general stochastic measure. Studia Mathematica. 194, no. 3, p. 231–251.
Завантаження
Опубліковано
Номер
Розділ
Ліцензія
Автори, роботи яких публікуються у цьому журналі, погоджуються з такими умовами:
- Автори зберігають авторські права та надають журналу право на першу публікацію роботи, яка одночасно ліцензується згідно із Creative Commons Attribution License, тобто надається дозвіл іншим ділитися роботою з визнанням авторства роботи та першої публікації в цьому журналі.
- Автори можуть укладати окремі додаткові угоди щодо невиключного розповсюдження опублікованої журналом версії роботи (наприклад, розмістити її у репозитарії наукової установи чи опублікувати у книзі) з підтвердженням її початкової публікації у цьому журналі.
- Дозволяється та заохочується розміщення своїх робіт в мережі Інтернет авторами (наприклад, у репозитаріях наукових установ або на особистих веб-сторінках) до та під час процесу подання, оскільки це може призвести до продуктивного обміну, а також до більш ранніх цитувань опублікованої роботи та їх більшої кількості (див. The Effect of Open Access).
